# SDR RAIA00203088

- Difficulty date: March 3, 2002
- Submitted: March 21, 2002
- Operation: Air carrier
- Aircraft: N723TE
- Make and model: Aerosp ATR 72 202
- Aircraft serial: 283
- Aircraft time: 19,388 hours, 22,213 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Warning
- Condition: False Activation
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

5592-STL- ELEC SMOKE ANNUNCIATOR ILLUMINATED.  MAINTENANCE TROUBLESHOT AND DEFERRED THE NR 2 BLEED SYSTEM.  MAINTENANCE GROUND RAN RT BLEED AND PACK, OPS CHECK OK IAW MM 36-11-00.
